I am so grateful to this forum and everyone on it! I'm fairly "new" here. I've become more active here recently. Taco's vet upped his Lantus from 4 now up to 5 units. It's because he had high fructosamine levels at recent blood test. I'm confused and afraid if he's potentially on remission the 5 units could potentially create a hypoglycemic episode. I'm truly scared to give him his morning shot and have to leave him. Thankfully I've been able to give him his morning shot and wait an hour to be with him/monitor him after. Are there any non immediate signs of hypoglycemia and is it generally that a hypoglycemic episode happen hours after an insulin dosing or do hypoglycemic episodes generally only happen after the insulin shot,? Thank you! I'm learning so much here Also a footnote I feed Taco at night then after he's eaten I give him his Lantus shot. He routinely wakes me up around 2-3am and paws at my face bc he's very hungry He does this on the dot at 6:00 am also Can anyone suggest why he seems to Eat a good portion of dinner but then is ravenous at these times at night thank you!!